D. Berdinsky, T. Kim, C. Bracco, D. Cho, B. Mourrain et al., Dimensions and bases of hierarchical tensor-product splines, J. Comput. Appl. Math, vol.257, pp.86-104, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00876557

W. Böhm, Subdividing multivariate splines, Comput.-Aided Des, vol.15, issue.6, pp.345-352, 1983.

C. Chui, Multivariate Splines. CBMS-NSF Reg, Conf. Series in Appl. Math, vol.54, 1988.

C. Chui and R. Wang, Spaces of bivariate cubic and quartic splines on type-1 triangulations, J. Math. Anal. Appl, vol.101, issue.2, pp.540-554, 1984.

C. Dagnino, P. Lamberti, and S. Remogna, Numerical integration based on trivariate C 2 quartic spline quasi-interpolants, BIT Numer. Math, vol.53, issue.4, pp.873-896, 2013.

C. De-boor, K. Höllig, S. Riemenschneider, . Box, and . Splines, Applied Mathematical Sciences, vol.98, 1993.

C. De-boor and A. Ron, Box splines revisited: Convergence and acceleration methods for the subdivision and the cascade algorithms, J. Approx. Theory, vol.150, issue.1, pp.1-23, 2008.

J. Deng, F. Chen, and Y. Feng, Dimensions of spline spaces over Tmeshes, J. Comput. Appl. Math, vol.194, issue.2, pp.267-283, 2006.

J. Deng, F. Chen, X. Li, C. Hu, W. Tong et al., Polynomial splines over hierarchical T-meshes, Graph. Models, vol.70, issue.4, pp.76-86, 2008.

D. R. Forsey and R. H. Bartels, Hierarchical B-spline refinement, Comput. Graph, vol.22, pp.205-212, 1988.

C. Giannelli and B. Jüttler, Bases and dimensions of bivariate hierarchical tensor-product splines, J. Comput. Appl. Math, vol.239, pp.162-178, 2013.

C. Giannelli, B. Jüttler, and H. Speleers, THB-splines: The truncated basis for hierarchical splines, Comput. Aided Geom. Des, vol.29, pp.485-498, 2012.

C. Giannelli, B. Jüttler, and H. Speleers, Strongly stable bases for adaptively refined multilevel spline spaces, Adv. Comput. Math, vol.40, issue.2, pp.459-490, 2014.

H. Kang, F. Chen, and J. Deng, Hierarchical B-splines on regular triangular partitions, Graph. Models, vol.76, issue.5, pp.289-300, 2014.

M. Kim and J. Peters, Fast and stable evaluation of box-splines via the BB-form, Numer. Algorithms, vol.50, issue.4, pp.381-399, 2009.

L. Kobbelt, Stable evaluation of box-splines, Numer. Algorithms, vol.14, issue.4, pp.377-382, 1997.

R. Kraft, Adaptive and linearly independent multilevel B-splines, Surface Fitting and Multiresolution Methods, pp.209-218, 1997.

R. Kraft, Adaptive und linear unabhängige Multilevel B-Splines und ihre Anwendungen, 1998.

M. Lai and L. L. Schumaker, Spline functions on triangulations, of Encyclopedia of Mathematics and its Applications, vol.110, 2007.

P. Lamberti, Numerical integration based on bivariate quadratic spline quasi-interpolants on bounded domains, BIT Numer. Math, vol.49, issue.3, pp.565-588, 2009.

X. Li, J. Deng, and F. Chen, Polynomial splines over general T-meshes, Vis. Comput, vol.26, issue.4, pp.277-286, 2010.

C. T. Loop, Generalized B-spline surfaces of arbitrary topological type, 1987.

T. Lyche, C. Manni, and P. Sablonnière, Quasi-interpolation projectors for box splines, J. Comput. Appl. Math, vol.221, issue.2, pp.416-429, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00384373

D. Mokri? and B. Jüttler, TDHB-splines: The truncated decoupled basis of hierarchical tensor-product splines, Comput. Aided Geom. Design, vol.31, pp.531-544, 2014.

D. Mokri?, B. Jüttler, and C. Giannelli, On the completeness of hierarchical tensor-product B-splines, J. Comput. Appl. Math, vol.271, pp.53-70, 2014.

M. Mustahsan, Finite element methods with hierarchical WEB-splines, 2011.

H. Prautzsch and W. Boehm, Box splines, Handbook of Computer Aided Geometric Design, pp.255-282, 2002.

A. Ron and N. Sivakumar, The approximation order of box spline spaces, Proc. Amer. Math. Soc, vol.117, issue.2, pp.473-482, 1993.

D. Schillinger, L. Dedè, M. Scott, J. Evans, M. Borden et al., An isogeometric design-through-analysis methodology based on adaptive hierarchical refinement of NURBS, immersed boundary methods, and T-spline CAD surfaces, Comp. Meth. Appl. Mech. Engrg, pp.116-150, 2012.

L. L. Schumaker and L. Wang, Approximation power of polynomial splines on T-meshes, Comput. Aided Geom. Des, vol.29, issue.8, pp.599-612, 2012.

H. Speleers, P. Dierckx, and S. Vandewalle, Quasi-hierarchical PowellSabin B-splines, Comput. Aided Geom. Des, vol.26, pp.174-191, 2009.

H. Speleers and C. Manni, Effortless quasi-interpolation in hierarchical spaces, Numer. Math, pp.1-30, 2015.

E. Stollnitz, A. Derose, and D. Salesin, Wavelets for Computer Graphics, 1996.

A. Vuong, C. Giannelli, B. Jüttler, and B. Simeon, A hierarchical approach to adaptive local refinement in isogeometric analysis, Comp. Meth. Appl. Mech. Engrg, vol.200, pp.3554-3567, 2011.

R. Wang, Multivariate Spline Functions and Their Applications, 2001.

C. Zeng, F. Deng, X. Li, and J. Deng, Dimensions of biquadratic and bicubic spline spaces over hierarchical T-meshes, J. Comput. Appl. Math, vol.287, pp.162-178, 2015.

U. Zore and B. Jüttler, Adaptively refined multilevel spline spaces from generating systems, Comput. Aided Geom. Des, vol.31, issue.7-8, pp.545-566, 2014.